# SDR CA971021020

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Drive Unit
- Part number: 865D1007
- Condition: Failed
- Location: Flap
- Part time: 5,272 hours
- Component: Eemco
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED 8 DEGREE FLAP, FAIL MESSAGE CAME ON ENGINE INDICATING AND CREW ALERTING SYSTEM AT 0 DEGREE FLAPS. LANDED FLAPLESS. POWER DRIVE UNIT REPLACED.
